# SDR 95ZZZW530

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RT WING LEADING EDGE UPPER AT FRONT SPAR CAP ATTACH FLANGE HAS CORROSION AROUND SCREW HEADS OUTBOARD OF NR 4 PYLON FROM APPROXIMATELY XFS 503 TO XFS 710.  REMOVED CORROSION FABRICATED AND INSTALLED REPAIR PER SRM 57-2-1.
